I am a 21 year old female. I have been diagnosed with panic disorder. I've tried three kind so antidepressants with one Dr. Went to another and he put me on 90 xanax .25 3x a day as needed. Well I still had anxiety symptoms here and there. Some days I took 3 some day I only needed 2. But I've only been taking for 2 1/2 weeks. I called and told him I was still having anxiety. He told me to stop taking them and start paxil he sent to pharmacy. I am scared to just stop the Xanax and have any withdrawal symptoms. Mostly I'm scared of having seizures. But I thought seizures we're for people who take for long periods of time and just stop. Idk what to do...
Broberts21; You are right seizures are for people with very high doses and when they have been on them for normally many years. So you should start the Paxil and need to tell you that when you first start on the Paxil not everyone but sometimes fro the first 7 to 14 days it can even make the things it is to help like the anxiety or panic etc worse for that time period not always but then this goes away. And it sounds like you still have some of your Xanax it is okay to take it with the Paxil but try to take as little as possible just to get through a hard time. then continue to take the Paxil and try to take it about the same time each day don't miss any days and it is very effective to get rid of panic attacks and anxiety and it does take it as much as 6 to 8 weeks to reach the full blood level in your system. But during that time you well notice many of the things you are having going away if the Paxil is helping. But the dose of Xanax you were on is not going to throw you all off. and do as I said on real bad days and it should be much easier. hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Posted 16 Aug 2013 • 2 answers
Posted 17 Aug 2013 • 2 answers
Posted 20 Aug 2013 • 11 answers
Posted 5 Apr 2016 • 3 answers
Posted 26 Aug 2017 • 3 answers